# SDR ASAA0955925

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 10,553 hours, 3,217 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004566
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,553 hours, 3,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG OIL LEVEL LOW.  ELECTED TO CHANGE NR 1 IDG DUE TO EXCESS HISTORY OF SERVICING PER MM 24 11 00 700 AND 24 11 11 400.
